# SDR UIA0505

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N17918
- Make and model: Doug MD-90-30
- Aircraft serial: 53571
- Aircraft time: 14,510 hours, 15,408 cycles
- Engine: Iae V2525D5
- Engine time: 12,993 hours, 16,940 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 12,993 hours, 16,940 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, H
- Precautionary procedure: A

## Discrepancy

RT ENGINE IN FLIGHT SHUTDOWN (IFSD) CAUSED BY SURGE MESSAGE SHOW ON EOAP, THEN FOLLOW EGT RAPID INCREASE.  AFTER LANDING CHECK FOUND SEVERAL STAGE 4 BLADES MATERIAL MISSING AND BEND WITH DENTS.  STAGE 5-12 BLADES BURN.  THIS CASE COULD BE IOD IAW AMM 71-00-10.  REPLACED NR 2 ENG ASSY AND IAW AMM 71-00-00 PFM ENG RUNUP FUNCTION CHECK CONDITION NORMAL.
